MAUDE Adverse Event Report: NAKANISHI INC. NSK SGS; DENTAL HANDPIECE

NAKANISHI INC. NSK SGS; DENTAL HANDPIECE
Model Number SGS-E2S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Serious Injury
Event or Problem Description
The handpiece overheated during a procedure and the patient received a thermal burn injury to their lip.The injury was treated by the doctor in the office at the time of the incident.The patient has had a follow-up visit with the doctor since the incident and the injury has healed normally without need for additional medical treatment.(b)(6) has been unable to obtain the date of the incident or the patients information from the dental practice.

Brand Name
NSK SGS
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key21518973
Report Number1422375-2025-00002
Device Sequence Number13151744
Product Code KMW
UDI-Device Identifier04560264556294
UDI-Public04560264556294
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2025
Report Date (Section F) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSGS-E2S
Device Catalogue NumberH266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/30/2025
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown